Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 18, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Mar 29, 2016, 3:04 PM EDT for Palm Beach County, Florida. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2016, 3:04 PM EDT (19:04 UTC)
- Expired
- Mar 29, 2016, 3:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 94 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 3:05 PM EDT | TSTM WND DMG | 3 Nw Boca West, FL | A LARGE TREE WAS KNOCKED DOWN NEAR THE INTERSECTION OF CLINT MOORE RD AND US 441 IN WEST BOCA. |
| Mar 29, 3:05 PM EDT | HAIL 1 | 2 Wnw Boca West, FL | QUARTER SIZED HAIL ESTIMATED AT SOUTHWINDS GOLF COURSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1041 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
952 WUUS52 KMFL 291904 SVRMFL FLC099-291930- /O.NEW.KMFL.SV.W.0018.160329T1904Z-160329T1930Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 304 PM EDT TUE MAR 29 2016 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA... * UNTIL 330 PM EDT * AT 304 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KINGS POINT... OR NEAR HIGHLAND BEACH...MOVING EAST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... BOCA RATON...BOYNTON BEACH...DELRAY BEACH...HIGHLAND BEACH AND OCEAN RIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. && LAT...LON 2634 8022 2652 8023 2656 8001 2634 8003 TIME...MOT...LOC 1904Z 262DEG 13KT 2642 8015 HAIL...1.00IN WIND...<50MPH $$ SI
1 follow-up statement
576
WWUS52 KMFL 291929
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
329 PM EDT TUE MAR 29 2016
FLC099-291939-
/O.EXP.KMFL.SV.W.0018.000000T0000Z-160329T1930Z/
PALM BEACH FL-
329 PM EDT TUE MAR 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PALM BEACH COUNTY
WILL EXPIRE AT 330 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2634 8022 2652 8023 2656 8001 2634 8003
TIME...MOT...LOC 1928Z 262DEG 13KT 2642 8015
$$
SIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 2:02 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Mar 29, 2:02 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 202 PM EDT TUE MAR 29 2016 .AVIATION... THERE IS ACTIVE CONVECTION THIS AFTERNOON ACROSS THE SOUTH FLORIDA PENINSULA...MOST OF IT CURRENTLY ACROSS THE EASTERN PENINSULA AND IN THE VICINITY OF TERMINALS KPBI...KOPF...KMIA AND KTMB. ALL TERMINALS ASSIGNED VCTS AT 18Z. ANOTHER AREA OF ACTIVE CONVECTION IS ACROSS THE EASTERN GULF WEST OF THE TAMPA BAY AREA AND IS EXPECTED TO SPAWN NEW CONVECTION AS IT CONTINUES TO PROPAGATE EASTWARD...AND COULD GENERATE THUNDERSTORMS FOR TERMINAL KAPF AROUND 19-20Z. GUIDANCE INDICATES THAT THUNDERSTORMS COULD CONTINUE THROUGH 00Z...BUT WITH OUTFLOW BOUNDARIES COULD LINGER A COUPLE OF HOURS AFTER THAT. BRIEF PERIODS OF IFR CONDITIONS POSSIBLE WITH OCCURRENCE HEAVY SHOWERS/THUNDERSTORMS. 60 && .PREV DISCUSSION... /ISSUED 930 AM EDT TUE MAR 29 2016/ UPDATE... A SHORT WAVE OVER THE EASTERN GULF OF MEXICO WILL CONTINUE TO MOVE EASTWARD AND ACROSS SOUTH FLORIDA THIS AFTERNOON BEFORE MOVING INTO THE WESTERN ATLANTIC WATERS TONIGHT. THE 12Z MIA SOUNDING THIS MORNING SHOW THAT THE 500 MB TEMPS WERE AROUND -11C AND THE SHORT RANGE MODELS ARE SHOWING THE 500 MB TEMPS TO COOL DOWN TO -12C TO -13C THIS AFTERNOON OVER THE AREA. AT THE SAME TIME...A 40 TO 50 KNOT MID LEVEL JET WILL BE MOVING THROUGH THE AREA WITH THE SHORT WAVE. THE COMBINATION OF THE SHORT WAVE...MID LEVEL JET...AND THE COOL AIR ALOFT WILL ALLOW FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP OVER SOUTH FLORIDA THIS AFTERNOON. SOME OF THE STORMS COULD EVEN BECOME STRONG TO EVEN SEVERE WITH THE PRIMARY IMPACTS BEING GUSTY WINDS UP TO 50 MPH...HAIL...FREQUENT LIGHTNING STRIKES...AND LOCALLY HEAVY RAINFALL. SPC ALSO HAS SOUTH FLORIDA IN A MARGINAL SEVERE OUTLOOK FOR THIS AFTERNOON. THEREFORE...WE WILL CONTINUE TO MENTION THE POSSIBLE STRONG TO A FEW SEVERE STORMS IN THE HWO FOR TODAY ALONG WITH KEEPING THE SCATTERED TO NUMEROUS POPS IN THE FORECAST. REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES ARE PLANNED. AVIATION... THE WINDS WILL BE LIGHT OVER ALL OF SOUTH FLORIDA TAF SITES TODAY. THERE COULD BE AN EAST AND WEST COAST SEA BREEZE DEVELOPING ALONG THE COASTS THIS AFTERNOON. HOWEVER...THE SEA BREEZES WILL NOT MOVE INLAND TO FAR THIS AFTERNOON. THEREFORE...THE TAF SITES WILL CARRY A LIGHT AND VARIABLE WIND FLOW FOR TODAY. VCTS WILL CONTINUE FOR ALL OF THE TAF SITES FOR THE AFTERNOON HOURS TODAY...AS A SHORT WAVE WILL BE MOVING THROUGH THE AREA FROM THE WEST WHICH WILL HELP TO GENERATE THUNDERSTORMS. SOME OF THE STORMS COULD BECOME STRONG TO EVEN SEVERE WITH THE PRIMARY IMPACTS BEING HAIL, GUSTY WINDS, FREQUENT LIGHTNING STRIKES, AND HEAVY RAINFALL. AT THIS TIME WILL WAIT ON PUTTING A TEMPO GROUP IN FOR THE TAF SITES FOR THIS AFTERNOON UNTIL ACTIVITY GETS GOING ON THE RADAR. THE CEILING AND VIS WILL ALSO REMAIN IN VFR CONDITIONS OUTSIDE OF ANY SHOWERS AND THUNDERSTORMS. HOWEVER...THE CEILING AND VIS WILL FALL INTO THE IFR CONDITIONS WITH THE PASSAGE OF THE SHOWERS AND THUNDERSTORMS OVER THE TAF SITES. UPDATE...54/BNB AVIATION...54/BNB PREV DISCUSSION... /ISSUED 404 AM EDT TUE MAR 29 2016/ .STRONG THUNDERSTORMS POSSIBLE AS DISTURBANCE PASSES OVER SOUTH FLORIDA TODAY... .MARGINAL RISK OF SEVERE WEATHER FOR SOUTH FLORIDA TODAY... DISCUSSION... AS THE WEAK SURFACE FRONTAL BOUNDARY NEARS SOUTH FLORIDA TODAY, MOIST AIR TO THE SOUTH OF THE FRONT WILL COMBINE WITH MID AND UPPER LEVEL ENERGY PASSING THROUGH TODAY TO CREATE HIGHER SHOWER AND THUNDERSTORM CHANCES COMPARED TO PREVIOUS DAYS. THE MAIN IMPULSE PUSHING IN ALOFT FROM THE GULF OF MEXICO SHOULD ARRIVE AT THE WEST COAST LATER THIS MORNING AND PUSH ACROSS THE SOUTHERN PENINSULA RIGHT AS PEAK DIURNAL HEATING HAS PROVIDED PLENTY OF AVAILABLE INSTABILITY FOR CONVECTION. STEEP LAPSE RATE PROFILES OVER MUCH OF THE AREA, INCLUDING COLD 500 MB TEMPERATURES, WILL CREATE STRONG WIND AND HAIL CONCERNS FOR TODAY WITH THESE STORMS. AT THE MOMENT, ANY RISK OF TORNADOES OR SUPERCELLULAR BEHAVIOR SEEMS LESS LIKELY DUE TO LITTLE AVAILABLE SHEAR. 0-1 KM HELICITY VALUES OVER SOUTH FLORIDA ARE WELL BELOW 100 M2/S2 TODAY. SPC DISCUSSES THE MARGINAL RISK OF SEVERE WEATHER ACROSS THE REGION IN THEIR DAY 1 OUTLOOK /SWODY1/. AS THE MAIN PART OF THE SHORTWAVE TROUGH PUSHES INTO THE BAHAMAS TONIGHT, CONVECTION SHOULD SHIFT EAST INTO THE ATLANTIC. THE STALLED SURFACE BOUNDARY COULD STILL ALLOW SOME SHOWERS BUT THE THREAT OF THUNDERSTORMS SHOULD DIMINISH AFTER MIDNIGHT FOR MUCH OF THE REGION. WEDNESDAY AND THURSDAY SERVE AS TRANSITION DAYS WITH THE NEXT FRONTAL SYSTEM NEARING THE REGION LATE IN THE WEEK. THE NEXT BOUNDARY COULD STALL OVER THE PENINSULA, CREATING THE POTENTIAL FOR A RAINY WEEKEND. ANOTHER MID-LEVEL IMPULSE PUSHING ACROSS THE GULF EARLY NEXT WEEK TO CLOSE OUT THE EXTENDED PERIOD COULD BRING ADDITIONAL SUPPORT FOR RAINFALL. OVERALL, A WARM AND WET TREND CONTINUES OVER SOUTH FLORIDA. WHILE TEMPERATURES MAY FEEL MORE SUMMER-LIKE, THE NEXT FEW DAYS SHOULD NOT GENERALLY FLIRT WITH RECORDS LIKE WE DID YESTERDAY. GUIDANCE DOES HAVE SOME SUBTLE DIFFERENCES IN SOLUTIONS LATER IN THE EXTENDED, BUT WE HAVE PLENTY OF TIME TO MONITOR TRENDS. AT THE MOMENT, HAVE CONTINUED TREND OF ADDING MENTION OF THUNDER TO THE EXTENDED FORECAST AS MORE AVAILABLE INSTABILITY STAYS PRESENT OVER THE REGION AS WE TRANSITION INTO SUMMER. MARINE... SCEC CONDITIONS COULD RETURN TO THE ATLANTIC WATERS BEHIND THE FRONT FOR A BRIEF TIME AS GUSTY EASTERLIES FROM THE BAHAMAS WEDNESDAY INTO THURSDAY. OTHERWISE, THE LOCALIZED IMPACTS FROM THUNDERSTORMS APPEAR TO BE THE PRIMARY MARINE CONCERN FOR THE NEXT WEEK OR SO. PREV DISCUSSION... /ISSUED 155 AM EDT TUE MAR 29 2016/ AVIATION...FRONTAL BOUNDARY REMAINS STALLED OVER CENTRAL FLORIDA EARLY THIS MORNING LEAVING LIGHT AND VARIABLE WINDS ACROSS THE REGION. UNCERTAINTY REMAINS IN HOW MUCH AN IMPACT FRONT WILL HAVE ON WINDS DURING THE DAY AS IT SLIDES SOUTH AND RAPIDLY WEAKENS. AT THE MOMENT, IT APPEARS FLOW WILL BE PREVAILING EASTERLY IN THE MORNING WITH OVERALL SPEEDS 4-7KTS THOUGH EAST COAST INLAND SITES MAY STAY MORE WSW DEPENDING ON STRENGTH OF OVERNIGHT LAND BREEZE. BOTH SEA BREEZES DEVELOP 14-17Z WITH ISOLATED SHRA. HAVE INCLUDED VCTS STARTING 17-19Z AS SEA BREEZES MOVE INLAND AND FRONT SHIFTS SOUTHWARDS WITH SCT COVERAGE EXPECTED. STEERING FLOW FAVORS EAST COAST FOR CONVECTION LATE IN THE AFTERNOON AND EVENING, ENDING 01-03Z. 88/ALM && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 70 83 74 85 / 40 40 20 20 FORT LAUDERDALE 71 84 77 86 / 40 50 20 20 MIAMI 71 84 74 86 / 40 50 20 20 NAPLES 68 88 68 87 / 20 40 10 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM... LONG TERM.... AVIATION...60/BD
Hazardous weather outlook, Mar 29, 9:43 AM EDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 943 AM EDT TUE MAR 29 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 300100- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 943 AM EDT TUE MAR 29 2016 ...SOME STRONG TO EVEN SEVERE STORMS POSSIBLE THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE POSSIBLE STARTING LATE THIS MORNING AND THROUGH THE AFTERNOON AND EVENING ACROSS SOUTH FLORIDA. THE PRIMARY IMPACTS FROM ANY STORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES, AND LOCALLY HEAVY RAINFALL. STRONGER STORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HAIL. WIND: THE STRONGEST STORMS TODAY WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 50 MPH. HAIL: HAIL IS POSSIBLE WITH THE STRONGEST STORMS THIS AFTERNOON AND EVENING. FLOODING: SLOW MOVING STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL AT TIMES THAT MAY LEAD TO STREET FLOODING IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MOIST AND UNSTABLE ATMOSPHERE WILL REMAIN OVER SOUTH FLORIDA BRINGING THE CONTINUING THREAT FOR ISOLATED THUNDERSTORMS EACH AFTERNOON THROUGH THE UPCOMING WEEKEND. INCREASING EAST-SOUTHEAST FLOW MID TO LATE WEEK WILL BRING LESS THAN FAVORABLE BOATING CONDITIONS AND AN INCREASE IN RIP CURRENT THREAT ALONG THE ATLANTIC COAST. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Mar 29, 2:48 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 248 PM EDT TUE MAR 29 2016 FLZ067-068-168-291930- INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL- METRO PALM BEACH COUNTY FL- 248 PM EDT TUE MAR 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR SOUTHEASTERN PALM BEACH COUNTY UNTIL 330 PM EDT... * AT 248 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER KINGS POINT...OR NEAR BOYNTON BEACH...MOVING EAST AT 15 MPH. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... BOCA RATON...BOYNTON BEACH...DELRAY BEACH...HIGHLAND BEACH...OCEAN RIDGE...VILLAGE OF GOLF...LOXAHATCHEE NWR...HAMPTONS AT BOCA RATON... KINGS POINT...WHISPER WALK...DUNES ROAD...MISSION BAY...BOCA DEL MAR... HYPOLUXO...GULF STREAM...BRINY BREEZES...MANALAPAN...BOCA WEST...BOCA RATON EQUESTRIAN AND MORIKAMI PARK. LAT...LON 2639 8027 2655 8024 2658 7985 2628 7991 TIME...MOT...LOC 1848Z 285DEG 12KT 2647 8017 SI
Special weather statement, Mar 29, 2:51 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 251 PM EDT TUE MAR 29 2016 FLZ071-072-074-172-291930- METROPOLITAN MIAMI DADE FL-INLAND BROWARD COUNTY FL- METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL- 251 PM EDT TUE MAR 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL SIZED HAIL FOR EASTERN BROWARD AND NORTHERN MIAMI-DADE COUNTIES UNTIL 330 PM EDT... * AT 250 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ROYAL PALM RANCHES...OR NEAR DAVIE...MOVING NORTHEAST AT 15 MPH. * THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...CORAL SPRINGS... POMPANO BEACH...DAVIE...PLANTATION...SUNRISE...DEERFIELD BEACH... TAMARAC...MARGATE...LAUDERDALE-BY-THE-SEA...MIAMI GARDENS...HALLANDALE... LAUDERHILL...COCONUT CREEK...OAKLAND PARK...NORTH LAUDERDALE AND LAUDERDALE LAKES. LAT...LON 2592 8022 2600 8039 2633 8023 2618 7998 TIME...MOT...LOC 1850Z 213DEG 13KT 2604 8027 SI
Local storm report, Mar 29, 2:55 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
255 PM EDT TUE MAR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND GST 3 N REDLAND 25.56N 80.50W
03/29/2016 E50 MPH MIAMI-DADE FL TRAINED SPOTTER
A THUNDERSTORM PRODUCED A WIND GUST OF 45-55 MPH IN THE
REDLANDS AS WELL AS NICKEL SIZED HAIL.
&&
EVENT NUMBER MFL1600223
CWCLocal storm report, Mar 29, 2:59 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
259 PM EDT TUE MAR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL 5 NNW BOCA WEST 26.45N 80.19W
03/29/2016 E0.25 INCH PALM BEACH FL TRAINED SPOTTER
A TRAINED WEATHER SPOTTER REPORTED PEA SIZED HAIL NEAR
THE INTERSECTION OF ATLANTIC AVE AND LYONS RD IN DELRAY
BEACH.
&&
EVENT NUMBER MFL1600225
CWCLocal storm report, Mar 29, 3:00 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
300 PM EDT TUE MAR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 3 E PEMBROKE PINES 26.01N 80.30W
03/29/2016 E0.25 INCH BROWARD FL PUBLIC
PEA SIZED HAIL WAS REPORTED AT THE INTERSECTION OF
HIATUS ROAD AND JOHNSON STREET IN PEMBROKE PINES.
&&
EVENT NUMBER MFL1600226
CWCSpecial weather statement, Mar 29, 3:01 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
301 PM EDT TUE MAR 29 2016
FLZ073-074-173-174-291930-
FAR SOUTH MIAMI-DADE COUNTY FL-COASTAL MIAMI DADE COUNTY FL-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE COUNTY FL-
301 PM EDT TUE MAR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND UP TO NICKEL SIZED HAIL FOR CENTRAL MIAMI-DADE COUNTY UNTIL 330
PM EDT...
* AT 300 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER NARANJA...OR NEAR THE REDLAND...MOVING EAST AT 20 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP
TO NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
HOMESTEAD...CORAL GABLES...HOMESTEAD MIAMI SPEEDWAY...THE REDLAND...
BLACK POINT...KENDALL...PINECREST...FLORIDA CITY...RICHMOND WEST...
GOULDS...WEST PERRINE...HOMESTEAD BASE...LEISURE CITY...ZOO MIAMI...
PRINCETON...PALMETTO BAY...CUTLER BAY...RICHMOND HEIGHTS...NARANJA AND
SOUTH MIAMI HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
&&
LAT...LON 2553 8028 2545 8032 2538 8050 2556 8056
2569 8024
TIME...MOT...LOC 1900Z 250DEG 18KT 2553 8042
SIThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 1:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Mar 29, 1:36 PM EDT | Special Weather Statement | MFL | Miami-Dade | 39 min |
| Mar 29, 1:55 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Mar 29, 2:27 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Mar 29, 2:39 PM EDT | Special Weather Statement | MFL | Palm Beach | 36 min |
| Mar 29, 2:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Mar 29, 2:51 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Mar 29, 3:01 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| Mar 29, 3:34 PM EDT | Special Weather Statement | MFL | Broward | 26 min |
| Mar 29, 3:37 PM EDT | Special Marine Warning | MFL | 38 min | |
| Mar 29, 3:42 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Mar 29, 3:58 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Mar 29, 4:02 PM EDT | Special Weather Statement | MFL | Glades | 43 min |
| Mar 29, 4:10 PM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Mar 29, 4:45 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Mar 29, 4:47 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 43 min |
| Mar 29, 4:49 PM EDT | Special Weather Statement | MFL | Glades | 41 min |
| Mar 29, 4:52 PM EDT | Special Marine Warning | MFL | 98 min | |
| Mar 29, 5:02 PM EDT | Special Weather Statement | MFL | Hendry | 43 min |
| Mar 29, 5:05 PM EDT | Special Marine Warning | MFL | 55 min | |
| Mar 29, 5:20 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| Mar 29, 5:25 PM EDT | Special Marine Warning | MFL | 35 min | |
| Mar 29, 6:02 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| Mar 29, 6:03 PM EDT | Special Marine Warning | MFL | 57 min | |
| Mar 29, 6:05 PM EDT | Special Weather Statement | MFL | Broward, Miami-Dade | 70 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.